MAUDE Adverse Event Report: AGFA N.V. AGFA DX-D 100

AGFA N.V. AGFA DX-D 100
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united kingdom reported unintended movement of a dx-d 100 system.The user stated the system was being moved when it accelerated into a wall and began beeping.There were no patients involved.The local agfa field service engineer responded to investigate the issue and completed several system checks.During the investigation, agfa service replaced the dmc board and the system worked as intended.There have been no additional reported events.As part of the device investigation by agfa and the supplier, the removed board was tested and worked as intended.The root cause for the reported event is unknown.There has been no reported harm to patient or users for this event.
 
Event or Problem Description
This supplement report #1 is being submitted to correctly identify this report as part of the vmsr (voluntary malfunction summary reporting) program.The below event description (b5) has been updated to include the number of events.This report summarizes 1 malfunction event.A customer in the united kingdom reported unintended movement of a dx-d 100 system.The user stated the system was being moved when it accelerated into a wall and began beeping.There were no patients involved.The local agfa field service engineer responded to investigate the issue and completed several system checks.During the investigation, agfa service replaced the dmc board and the system worked as intended.There have been no additional reported events.As part of the device investigation by agfa and the supplier, the removed board was tested and worked as intended.The root cause for the reported event is unknown.There has been no reported harm to patient or users for this event.Also section report: exemption/variance number is updated to: vmsr.

Brand Name
AGFA DX-D 100
Common Device Name
DX-D 100
Manufacturer (Section D)
AGFA N.V.
septestraat 27
mortsel B2640
BE  B2640
Manufacturer (Section G)
AGFA N.V.
septestraat 27
mortsel B2640
BE   B2640
Manufacturer Contact
cassandra mcgowan
580 gotham parkway
carlstadt, NJ 07072
8644211984
MDR Report Key21880089
Report Number3001556265-2025-00001
Device Sequence Number8742592
Product Code IZL
UDI-Device Identifier05414904094440
UDI-Public05414904094440
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103597
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown